Advil Minis Liquid Capsules is 23% smaller, providing fast pain relief on the go with a handy carry bottle! Advil Minis Liquid Capsules is absorbed faster than standard ibuprofen tablets & is 23% smaller for easy to swallow fast relief of headaches and many other types of pain. FEATURES Fast acting pain relief that is 23% smaller For fast, effective pain relief for headaches, choose Advil Minis Easy to swallow Absorbed faster than standard Ibuprofen tablets Advil Minis Liquid Capsules provides temporary relief of pain, discomfort and/or inflammation associated with: Headache Migraine headache Tension headache Dental Pain Sore throat Muscle Pain Pain associated with the common cold and flu Advil Minis Liquid Capsules also reduce fever. DOSAGE This product is suitable for adults and children aged 12 years and over For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with water. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 capsules in 24 hours. 20, 40, 90 count liquid capsules in bottles 20 count bottles are available in both pharmacy and grocery retail outlets 40 and 90 count bottles are only available in pharmacy retail outlets ARTG: AUST R 311280 INGREDIENT Each liquid capsule contains ibuprofen 200mg WARNING This medicine may not be right for you. Please read the warnings before you purchase this item. If symptoms persist please talk to your Healthcare Professional.